| Catalog Number |
425-97-014 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fall (1848); Periprosthetic fracture (4902)
| Date of Event |
08/19/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2022-01715; 425-97-015, s809 - trauma, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
Event or Problem Description
It was reported that the patient fell whihc led to peri-prosthetic fracture.